Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: John C. Lennox and Stewart S. Stonehewer
Title: Subnormal subgroups of groups
Additional book information Oxford Mathematical Monographs, Clarendon Press, Oxford, 1987, xiii + 253 pp., $69.00. ISBN 0-19-853552x.

Review Information

Reviewer: O. H. Kegel
Journal: Bull. Amer. Math. Soc. 21 (1989), 346-347
PII: S 0273-0979(1989)15855-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia